# SDR 95ZZZX3649

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36657
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870352
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Defective
- Location: Bag Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER WORK ON THE AIRCRAFT, NOTED NOSE BAGGAGE DOOR LATCH WAS UNAIRWORTHY PER AD 88-04-05 WHICH HAD BEEN P/C/W.  LATCH MECHANISM WAS WORN TO EXTENT THAT LOCK WOULD TURN AND KEY COULD BE REMOVED EVEN WITH LATCH IN 'OPEN' POSITION.  PIPER SB 633B AND SB 872 ADDRESS THIS.  SUBMITTER RECOMMENDS REVISE AD NOTE TO REQUIRE REPETITIVE INSPECTIONS.
